Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2012, Volume 12, Issue 2, Pages 64–67 (Mi isu298)  

Mechanics

One-dimensional equations of motion of a viscous incompressible fluid in flexible tubes

Yu. P. Gulyaev

Saratov State University, Chair of Mathematical Theory of Elasticity and Biomechanics

Abstract: This paper describes a new variant of the averaging of the Navier–Stokes equations for axisymmetric flow of a viscous incompressible fluid with a minimum number of simplifying hypotheses. The complete system is spatially one-dimensional differential equations describing the dynamics of blood flow in the large arteries.

Key words: linearized, one-dimensional equation, axisymmetric oscillations, Poiseuille law.

DOI: https://doi.org/10.18500/1816-9791-2012-12-2-64-67

Full text: PDF file (107 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 539.3

Citation: Yu. P. Gulyaev, “One-dimensional equations of motion of a viscous incompressible fluid in flexible tubes”, Izv. Saratov Univ. Math. Mech. Inform., 12:2 (2012), 64–67

Citation in format AMSBIB
\Bibitem{Gul12}
\by Yu.~P.~Gulyaev
\paper One-dimensional equations of motion of a~viscous incompressible fluid in flexible tubes
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2012
\vol 12
\issue 2
\pages 64--67
\mathnet{http://mi.mathnet.ru/isu298}
\crossref{https://doi.org/10.18500/1816-9791-2012-12-2-64-67}
\elib{https://elibrary.ru/item.asp?id=17747120}


Linking options:
  • http://mi.mathnet.ru/eng/isu298
  • http://mi.mathnet.ru/eng/isu/v12/i2/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:218
    Full text:89
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021